# SDR CALA2024102502727

- Difficulty date: October 23, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 122,007 hours, 18,820 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51262
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 287 RH FLR BEAM UPR CORD FOUND CORROSION AFTER FLOOR W EB REMOVED REFER HX NR WO.3827295 AND ORIGINAL BY V923416. CABIN STA 287 RBL 83" FLOOR BEAM UPPER CHORD PERMANENT REPAIRED AS PER ECRA 5310-08446 REV- ATTACH FORM ITEM 1-41 ACCOMPLISHED BY MECH V920511 AND INSPECTED BY V898556 RII INSPECTED OK BY HX 203141.
